Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 211

All articles in this issue are freely accessible.

Commuting and topological densities and liftings
Trevor J. McMinn.
Trans. Amer. Math. Soc. 211 (1975), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432845
A generalization of Jarník’s theorem on Diophantine approximations to Ridout type numbers
I. Borosh and A. S. Fraenkel.
Trans. Amer. Math. Soc. 211 (1975), 23-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376591
The structure of inseparable field extensions
William C. Waterhouse.
Trans. Amer. Math. Soc. 211 (1975), 39-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379454
Topological properties of subanalytic sets
Robert M. Hardt.
Trans. Amer. Math. Soc. 211 (1975), 57-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379882
On differentials of the first kind and theta constants for certain congruence subgroups
A. J. Crisalli.
Trans. Amer. Math. Soc. 211 (1975), 71-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398984
Extensions and liftings of positive linear mappings on Banach lattices
Heinrich P. Lotz.
Trans. Amer. Math. Soc. 211 (1975), 85-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0383141
Submersive and unipotent group quotients among schemes of a countable type over a field $k$
Paul Cherenack.
Trans. Amer. Math. Soc. 211 (1975), 101-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376700
Conversion from nonstandard to standard measure spaces and applications in probability theory
Peter A. Loeb.
Trans. Amer. Math. Soc. 211 (1975), 113-122
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390154
Results on sums of continued fractions
James L. Hlavka.
Trans. Amer. Math. Soc. 211 (1975), 123-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376545
On the Calkin algebra and the covering homotopy property
John B. Conway.
Trans. Amer. Math. Soc. 211 (1975), 135-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399875
On imbedding finite-dimensional metric spaces
Stephen Leon Lipscomb.
Trans. Amer. Math. Soc. 211 (1975), 143-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380751
Commutative regular rings with integral closure
L. Lipshitz.
Trans. Amer. Math. Soc. 211 (1975), 161-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396254
Immersions of complex hypersurfaces
Stanley R. Samsky.
Trans. Amer. Math. Soc. 211 (1975), 171-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388416
Duality theory for locally compact groups with precompact conjugacy classes. I. The character space
Terje Sund.
Trans. Amer. Math. Soc. 211 (1975), 185-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387490
Extensions of maps as fibrations and cofibrations
Frank Quinn.
Trans. Amer. Math. Soc. 211 (1975), 203-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385847
Strongly prime rings
David Handelman and John Lawrence.
Trans. Amer. Math. Soc. 211 (1975), 209-223
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387332
Endomorphism rings and direct sums of torsion free abelian groups
D. M. Arnold and E. L. Lady.
Trans. Amer. Math. Soc. 211 (1975), 225-237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417314
Fixed points in representations of categories
J. Adámek and J. Reiterman.
Trans. Amer. Math. Soc. 211 (1975), 239-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376799
On coverings and hyperalgebras of affine algebraic groups
Mitsuhiro Takeuchi.
Trans. Amer. Math. Soc. 211 (1975), 249-275
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429928
On the two sheeted coverings of conics by elliptic curves
R. E. MacRae.
Trans. Amer. Math. Soc. 211 (1975), 277-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379509
Unions of Hilbert cubes
Raymond Y. T. Wong and Nelly Kroonenberg.
Trans. Amer. Math. Soc. 211 (1975), 289-297
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377895
The spinor genus of quaternion orders
Gordon L. Nipp.
Trans. Amer. Math. Soc. 211 (1975), 299-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376526
Some open mapping theorems for marginals
Larry Q. Eifler.
Trans. Amer. Math. Soc. 211 (1975), 311-319
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387533
Semifree actions on homotopy spheres
Kai Wang.
Trans. Amer. Math. Soc. 211 (1975), 321-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377951
The oscillation of an operator on $L^{p}$
George R. Barnes and Robert Whitley.
Trans. Amer. Math. Soc. 211 (1975), 339-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405158
Mutual existence of product integrals in normed rings
Jon C. Helton.
Trans. Amer. Math. Soc. 211 (1975), 353-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387536
Characteristic principal bundles
Harvey A. Smith.
Trans. Amer. Math. Soc. 211 (1975), 365-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376953
On subnormal operators
Mehdi Radjabalipour.
Trans. Amer. Math. Soc. 211 (1975), 377-389
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377574
On Kōmura’s closed-graph theorem
Michael H. Powell.
Trans. Amer. Math. Soc. 211 (1975), 391-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380339